MathSciNet Relay Station
MathSciNet bibliographic data
MR1299888 53C22 (53C50)
Romero, Alfonso; Sánchez, Miguel On completeness of certain families of semi-Riemannian manifolds. Geom. Dedicata 53 (1994), no. 1, 103–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement